# SDR IPXA10M58895

- Difficulty date: March 19, 2010
- Submitted: March 22, 2010
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ABA70571
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUS SKIN ABOVE RADOME DAMAGED AT PANEL FWD EDGE AT PLANE 25 BETWEEN X= 0 AND X= 13.25 DAMAGED IS APPROX 4.5" X 1.5" SKIN IS CRACKED AND DEFLECTED.     REPAIR IAW EO MD11-5330-37096-A.
